# SDR AALA20150204001

- Difficulty date: January 22, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 60,732 hours, 7,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Powerpack
- Part number: 285W0955102
- Part serial: D01752
- Condition: Defective
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMER POWER ASSIST SYS, FUNCTIONAL TEST FAILED.  R & R R4 DOOR EMER POWER ASSIST SYS PACK.  WIRING RESISTANCE & INSULATION TEST & R4 DOOR EMER POWER ASSIST SYS BATTERY OPERATIONAL TEST PERFORMED IAW AMM 52-11-20 & WDM 52-11-16.  SYS CHECKED NORMAL.
